# SDR AALA202107225173

- Difficulty date: February 23, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 39,765 hours, 15,626 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING PLACARD EMERGENCY EXIT (2EA) ON EMERGENCY DOOR ON RIGHT SIDE ON UPPER FUSELAGE (2 EA). REPLACED PLACARD EMERGENCY EXIT (2EA) ON EMERGENCY DOOR ON RIGHT SIDE ON UPPER FUSELAGE (2 EA) PER AMM 11-00-00-370-003-A.
